# SDR SCNA98087

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY LIGHTS OVER BOTH RIGHT OVERWING EXITS WERE FOUND TO FLASH ON AND OFF.  REMOVED AND REPLACED THE BATTERY PACK AND OPERATIONALLY CHECKS GOOD.
